# SDR JR2R202106268756

- Difficulty date: June 26, 2021
- Submitted: June 26, 2021
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000488
- Aircraft time: 14,038 hours, 8,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17091919001
- Condition: Corroded
- Location: Frms 87-88
- Part time: 14,038 hours, 8,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR DOUBLER BETWEEN FR87 AND FR88 CORRODED OUT OF LIMITS. REMOVED AND REPLACED DOUBLER IAW E175 SRM 51-40-08.
